Osaka Journal of Mathematics

Analytic semigroups generated by elliptic operators in $L\sp 1$ and parabolic equations

Gabriella Di Blasio

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 28, Number 2 (1991), 367-384.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200783064

Mathematical Reviews number (MathSciNet)
MR1132171

Zentralblatt MATH identifier
0787.35038

Subjects
Primary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems
Secondary: 35J25: Boundary value problems for second-order elliptic equations 35K10: Second-order parabolic equations 46M35: Abstract interpolation of topological vector spaces [See also 46B70] 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20} 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)

Citation

Di Blasio, Gabriella. Analytic semigroups generated by elliptic operators in $L\sp 1$ and parabolic equations. Osaka J. Math. 28 (1991), no. 2, 367--384. https://projecteuclid.org/euclid.ojm/1200783064


Export citation